# SDR MALA976039

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: AIR123782
- Condition: Failed
- Location: Rt  Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RIGHT MAIN LIGHT NOT ILLUMINATED WITH GEAR DOWN SELECTION, GEAR IN TRANSIT LIGHT REMAINED ON.  EMERGENCY GEAR HANDLE PULLED.  AIRCRAFT LANDING WITHOUT INCIDENT.  MAINTENACE REPLACED STRIKER PLATE ON RIGHT MAIN LANGING GEAR DOWN AND LOCKED SWITCH AND SEPARATION BOLTS, OPS CHECK GOOD.
